# SDR JR2R20190520961

- Difficulty date: May 20, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N85354
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000687
- Aircraft time: 4,386 hours, 2,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Part number: 17008669007
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LEFT HAND WHEEL WELL AFT RIB. PERFORMED PERMANENT REPAIR IAW ETD2017-170-068507.
